Night Nurse Capsules - 10 Capsules

Cookies on our site

We use cookies to provide you with the best experience on our site. If you continue shopping with us we'll assume that you're happy to receive cookies. Find out more about cookies x

WebMD Link

  Can't find country?

Please note that changing your country whilst shopping will remove all items from your basket.

 


Product description

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Night Nurse Capsules have been specially formulated to provide a complete night-time cold and flu treatment by quickly providing relief from major cold and flu symptoms including:

  • Headache
  • Runny nose
  • Dry, tickly cough
  • Shivers, aches and pains
  • Sore throat pain

By relieving cold and flu symptoms Night Nurse Capsules help you to get a good night's sleep and to wake feeling better. 

How to Use

PLEASE READ THE ENCLOSED LEAFLET CAREFULLY BEFORE TAKING THIS MEDICINE.

Adults and children aged 12 years and over: Take 2 capsules just before bedtime with a drink of water. Do not take Night Nurse Capsules if you have already taken 4 doses of a paracetamol-containing product during the day.

Not to be given to children under 12 years of age except on medical advice.

Hazards and Cautions

WARNING: DO NOT EXCEED THE STATED DOSE.

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Warning: may cause drowsiness. If affected, do not drive or operate machinery. Avoid alcoholic drink.

DO NOT TAKE:

  • with other flu, cold or decongestant products at night, or with alcohol.
  • if you have liver or kidney disease.

Contains paracetamol. Do not take with any other paracetamol-containing products.

CONSULT YOUR DOCTOR:

  • before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines, or are pregnant or breastfeeding.
  • If symptoms persist consult your doctor.

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.

For professional advice on medicines consult your pharmacist.

Age Restriction

You must be at least 16 years old to purchase this product.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.

Suitable For

Adults and children aged 12 years and over.

Ingredients

Other Ingredients: Lactose, dimeticone, colloidal anhydrous silica, gelatin, and colours erythrosine (E127), patent blue V (E131), quinoline yellow (E104) and titanium dioxide (E171).


Patient information leaflet

Shopping with us

However you like to shop we've got you covered, from placing an order in-store or by phone to shopping online and through our app.

Discover No7's latest innovation

Discover our first serum clinically proven to reduce the look of wrinkles, firm skin and even skin tone

Save for later

Night Nurse Capsules - 10 Capsules

2702975

0.0 out of 0 based on 0 user reviews Cold & flu pain relief

£4.69 or 469 points

10 CAP £0.47 per 1CAP

4.69

Collect in store

Home delivery

    Check store availability

Night Nurse Capsules for colds and flu. A complete night-time cold and flu treatment. Aids restful sleep. Each capsule contains Paracetamol 500mg, Promethazine Hydrochloride 10mg, Dextromethorphan Hydrobromide 7.5mg.

When sold by Boots this product needs to be checked by our pharmacist. To ensure that it is appropriate for you to buy we will ask you to complete a questionnaire with a few simple questions.

Pharmacy Product

When sold by Boots this product needs to be checked by our pharmacist. To ensure that it is appropriate for you to buy we will ask you to complete a questionnaire with a few simple questions.

See details below, always read the label

Suitable For

Adults and children aged 12 years and over.

Active ingredients

Paracetamol ,Promethazine Hydrochloride, Dextromethorphan Hydrobromide

Collect 16 points with this purchase

  • Our partner sites

  • Boots WebMD Macmillan